# SDR UIEA2025062300797

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 114,051 hours, 22,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION ON RH FWD ENTRY DOOR CUTOUT AFT LOWER CORNER. FOUND SECOND HOLE FROM BOTTOM WITH CRACK INDICATION AT 1 O'CLOCK POSITON VIEW LOOKING INBOARD.  REPAIR CARRIED OUT IAW  SRM 53-10-01 REPAIR 1 REV. 52. NO FURTHER DEFECTS NOTED.
